MAUDE Adverse Event Report: CIRCADIANCE, LLC SMART MONITOR 2; INFANT APNEA MONITOR

CIRCADIANCE, LLC SMART MONITOR 2; INFANT APNEA MONITOR
Model Number 4003
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The smart monitor 2 devices incorporate a start up sequence where all audible and visual alarm indicators are activated to allow a user to verify that all of these elements function correctly every time the monitor is turned on to be put into service.The device that is the subject of this report was not in patient use when the audible alarm failure was detected suggesting that the start up sequence does provide an appropriate means for the user to determine whether or not the monitor's alarm systems are functioning properly.
 
Event or Problem Description
A user facility contacted circadiance on (b)(6) 2018 and reported that the audible alarm in the monitor was not functioning.The monitor was not being used with a patient when this issue was identified.
 
Additional Manufacturer Narrative
The alarm module manufacturer reviewed production records for the lot of modules associated with the failed alarm buzzer.All buzzers passed factory testing and no other failures have been received from this lot.The manufacturer determined that the appropriate corrective action for this issue was to re-train the operator as this solder joint is a manual operation.Based on the fact that only one buzzer from this lot has failed, no further action will be taken at this time.

Brand Name
SMART MONITOR 2
Common Device Name
INFANT APNEA MONITOR
Manufacturer (Section D)
CIRCADIANCE, LLC
1300 rodi rd
turtle creek PA 15145
MDR Report Key7826643
Report Number3006182632-2018-00024
Device Sequence Number13832196
Product Code FLS
UDI-Device IdentifierB0364003
UDI-PublicB0364003
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K011597
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4003
Device Catalogue Number4003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2018
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer08/03/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1